Overview of the Workshop

About the Association for Progressive Communications (APC)



International network of CSO founded in 1990 dedicated to ICTs for social justice: 62 organisational members and 29 individual members active in 73 countries.

Since 2017, actively supporting community network development in 16 countries from the Global South. Currently supporting 30 organizations.

Policy training (CRASA, EACO, WATRA, African Union Commission) and research. ITU-D sector member, ITU Academy

Participation in policy processes: Global (IGF, UN, ITU WTDC, GSR, CWG-Internet and SG Qs), Regional (AU's STC –CICT-3), National (Public Consultations and Technical Assistance).

Agenda

Monday, 29 th July 2024 Monitoring and Evaluation		
TIME	SESSION	LEAD PERSON
08:30-09:00	Registration	Secretariat
09:00-009:05	Introduction of Participants	CRASA Head of Electronic Communications
09:05-09:10	Remarks	CRASA Executive Secretary
09:10-09:20	Remarks	UASC Chairperson (2023/28)
	Remarks	APC
09:20-09:30	Welcoming Remarks	ARPTC President
09:30-09:35	Group Photo	
09:35-09:50	Health Break and Networking	All
09:50 -10:00	Session 1.0 Overview of the Workshop	Josephine Miliza - APC
11:15-11:45	Break	
12:00-13:00	a) Introductions b) Introduction of USF and Evaluation of impact of USF projects	Facilitator, All participants Carlos Rey-Moreno - APC
13:00-14:00	Lunch Break	
14:00-15:15	Session 1.3 Closing the Gender Digital Divide: Opportunity for USAFs and Gender Transformative Digital Policies	Onica Makwakwa - Global Digital Inclusion Partnership
15:15-15:40	Health Break and Networking	
15:40 - 16-50	Session 1.2 Data collection and evaluation	Steve Song - APC

Agenda

TIME	SESSION	LEAD PERSON
09:00-09:05	Overview of the Workshop	Mike Jensen - APC
09:05-10:30	Session 2.1 (1hr 25min) a) Demand Building Activities - The range of potential strategies. b) Sharing experience of participants in demand building.	Mike Jensen - APC Josephine Miliza- APC
10:30-11:00	Health Break and Networking	
11:00 -12:00	Session 2.2 (1hr) Local services and local infrastructure	Mike Jensen - APC
12:00 -13:00	Case Studies (1hr) - Pamoja - Local services	Chako Armant - La Différence Heri Chihimba - La Différence
13:00-14:00	Lunch Break	
14:00-15:00	Session 2.3 (1hr) Case Studies on demand building among marginalised groups Contd (15 min each) a) Disability and Assistive Technologies b) Public Access, Community Media c) Capacity Building d) Local sensors/mapping	Catherine Kyalo - KICTANET Mike Jensen - APC Risper Arose - AFRALTI
15:00-15:30	Session 2.4 (30mins) Breakout session SWOT analysis of selected approaches to demand building in the context of local country environment.	Chako Armant - La Différence Heri Chihimba - La Différence
15:30-16:00	Health Break and Networking	
16:00-16:50	Session 2.5 Summary discussion	Josephine Miliza - APC
16:50-17:00	Remarks and Close of Workshop	UASC Chairperson
10.00 11.00	Remarks and Close of Workshop	Onco champerson